# SDR SWAA2016042051131

- Difficulty date: April 12, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA SUPPORT FITTING CRACKED AT BS 348, STRINGER 16L.  R & R FITTING IAW SRM & DWG.
